# SDR DALA2019102206092

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 64,135 hours, 25,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5980263) DURING INSPECTION FOUND EMERGENCY EXIT SIGN ABOVE DOOR 1R MISSING. REPLACED LENS PER B737 AMM 33-51.
